MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAPRO; CATHETER, CORONARY, ATHERECTOMY
Model Number 3243
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign material on the burr tip.A 1.75mm rotapro was selected for use in an atherectomy procedure.During loading of the rotapro onto the guidewire, debris was observed on the tip of the burr.The burr never entered the patient's body.The rotapro was removed and exchanged for another of the same.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the returned product consisted of the rotapro atherectomy system.The burr catheter was received detached from the advancer unit.The advancer, handshake connections, sheath, coil, burr and annulus were visually and microscopically examined.Inspection presented no damage or irregularities to the device.The burr was inspected, and no debris was identified on the tip or body of the burr.
 
Event or Problem Description

Brand Name
ROTAPRO
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11844772
Report Number2134265-2021-06451
Device Sequence Number14308946
Product Code MCX
UDI-Device Identifier08714729893370
UDI-Public08714729893370
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model Number3243
Device Catalogue Number3243
Device Lot Number0027001417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/20/2021
Patient Sequence Number1